MathSciNet Relay Station
MathSciNet bibliographic data
MR2630062 53C24 (53C22 53C23)
Burago, Dmitri; Ivanov, Sergei Boundary rigidity and filling volume minimality of metrics close to a flat one. Ann. of Math. (2) 171 (2010), no. 2, 1183–1211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement